# SDR DALA2021090805307

- Difficulty date: September 5, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON FRAME ANGLE, STA 1680 AT R4 DOOR LOWER SILL AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00641: FRAME ANGLE, STA 1680 AT R4 DOOR LOWER SILL AREA. (W4) WAS REPLACED PER B757-200 SRM. (1937008)
